# SDR 98ZZZX4694

- Difficulty date: September 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N650GE
- Make and model: Israel 1125
- Aircraft serial: 064
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Seal
- Condition: Failed
- Location: Hydraulic Pump
- Part time: 1,374 hours
- Component: Abex, 40183
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC PUMP DRIVE SHAFT SEAL FAILED AND WAS DRIPPING SKYDROL FROM OVERBOARD DRAIN ON LEFT ENGINE.  TIS:  1,374 HOURS.  LANDINGS:  897.  AIRCRAFT TT:  2,206.0. LANDINGS:  1,468.  DATE:  9-11-98.
